# SDR UIEA2022102601174

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,953 hours, 12,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Part number: NA
- Part serial: NA
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST AID KIT NEXT TO OVHEAD BIN COMPROMISED MISSING RED SEAL.( REMOVED AND REPLACED FIRST AID KIT IW B767 AMM 25-64-03. )
